MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 13 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 2-LUMEN 4 FR X 13 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-24402
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found the guide wire to be faulty.So the md opend up the new kit to finish the procedure." the returned device was found to be kinked.There was no reported patient harm or consequence.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer report of a kinked guide wire was confirmed through investigation of the returned sample.The guide wire was kinked in multiple locations, of which most of the kinked locations would be protected by the guide wire and straightener tubing.Despite this, the guide wire passed all relevant dimensional and functional requirements.Based on the customer report, comments from manufacturing, and circumstances of the sample received, it cannot be confirmed when the guide wire became kinked.Therefore, the potential root cause is undetermined at this time.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found the guide wire to be faulty.So the md opened up the new kit to finish the procedure." the returned device was found to be kinked.There was no reported patient harm or consequence.

Brand Name
ARROW CVC SET: 2-LUMEN 4 FR X 13 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18675477
Report Number3006425876-2024-00188
Device Sequence Number7338527
Product Code FOZ
UDI-Device Identifier00801902102249
UDI-Public00801902102249
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-24402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexFemale